Browse by Uncontrolled Keywords

Export as [feed] Atom [feed] RSS
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2001
Number of items: 1.

2001

White, I; Frost, C; Tokunaga, S; (2001) Correcting for measurement error in binary and continuous variables using replicates. Statistics in medicine, 20 (22). pp. 3441-57. ISSN 0277-6715 http://researchonline.lshtm.ac.uk/id/eprint/16977 Full text not available from this repository.

This list was generated on Fri Apr 12 04:07:43 2019 BST.